# SDR SWAA2022021560685

- Difficulty date: January 12, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737*
- Aircraft serial: 29827
- Aircraft time: 66,169 hours, 39,132 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED ABOVE FUEL BOOST PUMP IFSS 120 FRONT SPAR AT RT WING ; 2022-12356 / [01] TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: B20189334 DUE DATE: 30-NOV-22.; [02] TOOL USED: POWER PACK P/N PE1068 S/N PE0118-94826 DUE DATE: 23-FEB-22.MULTIMETER P/N FLUKE 1587 S/N 31980129 DUE DATE: 11-DEC-22.THERMOMETER P/N 42510A S/N 200813258 DUE DATE: 29-JUN-22; [03] REPLACED SUPPORT ANGLE LOCATED ABOVE FUEL BOOST PUMP IFSS 120 AT RT WING IAW B737-700 SRM 51-40-02; DWG #112A2004; SHEET 1; REV ?A? AND SRM 57-20-10-1A-3; [04] REPLACED SUPPORT ANGLE LOCATED ABOVE FUEL BOOST PUMP IFSS 120 AT RT WING IAW B737-700 SRM 51-40-02; DWG #112A2004; SHEET 1; REV ?A? AND SRM 57-20-10-1A-3. COMPLETED
